ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Some Studies On Flowability Of Molding Sand

Khan, RH and Mahadeva, NS and Seshadri, MR (1973) Some Studies On Flowability Of Molding Sand. In: Journal of the Indian Institute of Science, 54 (4). pp. 194-210.

Full text not available from this repository. (Request a copy)
Official URL: http://journal.library.iisc.ernet.in/archives/v54-...
Item Type: Journal Article
Additional Information: Copyright of this article belongs toThe Indian Institute of Science (IISc).
Department/Centre: Division of Mechanical Sciences > Mechanical Engineering
Depositing User: Mr. BH Virupaksh
Date Deposited: 15 Jul 2010 04:42
Last Modified: 15 Jul 2010 04:42
URI: http://eprints.iisc.ac.in/id/eprint/28671

Actions (login required)

View Item View Item